# SDR HEEA966427

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6300 · Main Rotor Drive System
- Part: Rod End
- Part number: 230030535101
- Condition: Bearing Worn
- Location: M/R
- Part time: 736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN; TEFLON GONE AND BEARING STARTING TO BECOME GALLED.
